# SDR AALA201601169010

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 71,490 hours, 10,319 cycles
- Engine: Pwa PW4168A
- Engine time: 62,476 hours, 9,238 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sense Line
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  ENG NR 1 DID NOT DEVELOP TAKEOFF POWER MAS EPR 1.4, RESULTING IN THE CREW ABORTING THE TAKEOFF & RETURNED TO THE GATE WITH NO FURTHER INCIDENTS.  REPLACED THE P4.95 SENSE LINE IAW MM 77-10-00.  SATISFACTORY OPERATIONAL & POWER ASSURANCE CHECKS WERE ACCOMPLISHED.
